# SDR CA000120002

- Difficulty date: January 11, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,559 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Gasket
- Part number: 82820068101
- Condition: Leaking
- Location: Bulkhead Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE CREW REPORTED FUEL LEAKING FROM THE NR 1 ENGINE NACELLE. MAINTENANCE FOUND THE GASKET AND O-RING ON THE MAIN FUEL FEED LINE BULKHEAD FITTING, LOCATED BETWEEN THE FUEL TANK AND DRY BAY, TO BE LEAKING.
